# SDR A6WA200440117

- Difficulty date: May 29, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 ENGINE N2 OVERSPEED BEYOND 100 PERCENT INDICATION ERRATIC AND UNCONTOLLABLE EVEN WHEN SELECTED TO FIGHT IDLE.  COMPLIED WITH QRH ENGINE SHUTDOWN.  TAT 41 DEGREES CELCIUS.  ALL OTHER ENGINE INDICATIONS NORMAL.  REMOVED AND REPLACED ALTERNATOR AND STATOR, N2 INDICATING, IAW AMM 73-21-07, OPS CHECK DURING GROUND RUN NORMAL.  (M)
